Home » Frequently asked Questions on Health » Am I suffering from nicotine withdrawal symptoms?

Am I suffering from nicotine withdrawal symptoms?

Q: I am 28 years old and I have stopped smoking since last week. Since then, I have been feeling slightly light-headed and have had headaches around my temples. Are these withdrawal symptoms or side effects of the Nicorette patch (14 mg) that I have been using? I have now come off the patch and plan to switch to the chewing gum. Could you please let me know of the withdrawal symptoms of smoking? How long do these usually last?

A:Nicotine withdrawal symptoms are commonly seen when nicotine (in any form) is given up by a nicotine-dependent person. The severity of the symptoms and their type varies from individual to individual, and is also dependent on the duration and quantum of smoking. These may include: irritability, headache, insomnia, dizziness, craving for food, difficulty in concentrating, etc. Generally, the symptoms tend to be worse in the initial few days but pass off within a week, though it might take up to a month for some people to feel normal again.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------